# SDR SWIA201229146

- Difficulty date: January 5, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 22,646 hours, 19,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FORWARD AND AFT EMERGENCY LIGHTS ARE OUT.  (FLT 5327)  RELAMPED EMERGENCY LIGHTS.
